# SDR IPXA2020041054030

- Difficulty date: March 12, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: ALC8989519
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT DETACHABLE ELEVATOR O/B CAM FITTING IS WORN.REPAIRED WORN LT DETACHABLE ELEVATOR O/B CAM FITTING IAW VT-SAA EA 011-5520-01-A8085 REV. IR AND UPS EO MD11-5520-76085-A. (MINOR)
